• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 96 публикаций
Сортировка:
по названию
по году
Статья
Aicardi F., Тиморин В. А. Труды Математического института им. В.А. Стеклова РАН. 2007. Т. 258. № 1. С. 23-43.
A quadratic form f is said to have semigroup property if its values at points of the integer lattice form a semigroup under multiplication. A problem of V. Arnold is to describe all binary integer quadratic forms with semigroup property. If there is an integer bilinear map s such that f(s(x,y))=f(x)f(y) for all vectors x and y from the integer 2-dimensional lattice, then the form f has semigroup property. We give an explicit description of all pairs (f,s) with the property stated above. We do not know any other examples of forms with semigroup property. It turns out that certain pairs (f,s are closely related with order 3 elements in class groups.
Добавлено: 14 сентября 2009
Статья
Muchnik A. A., Vereshchagin N. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 274. No. 1. P. 90-104.

Conditional Kolmogorov complexity of a word $a$ given a word $b$ is the minimum length of a program that prints $a$ given $b$ as an input. We generalize this notion to quadruples of strings $a,b,c,d$: their joint conditional complexity $\K((a\to c)\land(b\to d))$ is defined as the minimum length of a program that given $a$ outputs $c$ and given $b$ outputs $d$. In this paper, we prove that the joint conditional complexity cannot be expressed in terms of usual conditional (and unconditional) Kolmogorov complexity. This result provides a negative answer to the following question, asked by A.Shen on a session of Kolmogorov seminar at Moscow State University in 1994: Is there a problem of information processing whose complexity is not expressible in terms of conditional (and unconditional) Kolmogorov complexity? We show that a similar result holds for classical Shannon entropy. We provide two proofs of both results, an effective one and a ``quasi-effective'' one. Finally we present a quasi-effective proof of a strong version of the following statement: there are two strings whose mutual information cannot be extracted. Previously, only a non-effective proof of that statement was known. The results concerning Kolmogorov complexity appeared, in a preliminary form, in the Proceedings of the 16th Annual IEEE Conference on Computational Complexity in 2001. [A. Muchnik and N. Vereshchagin. ``Logical operations and Kolmogorov complexity. II''. Proc. of 16th Annual IEEE Conference on Computational Complexity, Chicago, June 2001, pp. 256--265.]

Добавлено: 11 декабря 2013
Статья
Куржанский А. Б., Дигайлова И. А., Daryin A. Proceedings of the Steklov Institute of Mathematics. 2010. Vol. V. 268. No. 1. P. 71-84.
Добавлено: 21 октября 2011
Статья
Borisov V. F., Zelikin M. I., Manita L. Proceedings of the Steklov Institute of Mathematics. 2010. No. 271. P. 34-52.
Добавлено: 18 марта 2012
Статья
Akhmedov E. T., Diatlyk O. N., A. G. Semenov. Proceedings of the Steklov Institute of Mathematics. 2020. Vol. 309. No. 1. P. 12-30.
Добавлено: 12 ноября 2020
Статья
Evtushenko Yu. G., Golikov A. I. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 289. P. 102-110.
Добавлено: 6 октября 2016
Статья
Ilyashenko Y., Shilin I. Proceedings of the Steklov Institute of Mathematics. 2012. Vol. 277. No. 1. P. 84-93.

There are different non-equivalent definitions of attractors in the theory of dynamical systems. The most common are two definitions: the maximal attractor and the Milnor attractor. The maximal attractor is by definition Lyapunov stable, but it is often in some ways excessive. The definition of Milnor attractor is more realistic from the physical point of view. The Milnor attractor can be Lyapunov unstable though. One of the central problems in the theory of dynamical systems is the question of how typical such a phenomenon is. This article is motivated by this question and contains new examples of so-called relatively unstable Milnor attractors. Recently I. Shilin has proved that these attractors are Lyapunov stable in the case of one-dimensional fiber under some additional assumptions. However, the question of their stability in the case of multidimensional fiber is still an open problem.

Добавлено: 5 февраля 2013
Статья
Grines V., Kruglov E., Pochinka O. Proceedings of the Steklov Institute of Mathematics. 2020. Vol. 308. P. 141-154.

Хирургия Смейла на трехмерном торе позволяет получить из аносовского автоморфизма так называемый {\it DA-диффеоморфизм}. Неблуждающее множество $DA$-диффеоморфизма состоит из единственного двумерного растягивающегося аттрактора и конечного числа источниковых периодических орбит. Как было показано в работах В.З. Гринеса, Е.В. Жужомы и В.С. Медведева, динамика произвольного структурно устойчивого 3-диффеоморфизма с двумерным растягивающимся аттрактором является обобщением динамики

$DA$-диффеоморфизма: он существует только на трехмерном торе, двумерный аттрактор является его единственным нетривиальным базисным множеством, однако кроме источниковых периодических орбит, его неблуждающее множество может обладать еще и седловыми изолированными периодическими орбитами. В настоящей работе описывается сценарий простого перехода (через элементарные бифуркации) от структурно устойчивого диффеоморфизма трехмерного тора с двумерным растягивающимся аттрактором к $DA$-диффеоморфизму. Ключевым моментом построения дуги является доказательство ручного вложения замыкания сепаратрис граничных периодических точек нетривиального аттрактора и изолированных седловых периодических точек. Этот результат принципиально контрастирует с динамикой трехмерных диффеоморфизмов Морса-Смейла, у которых возможно дикое вложение замыкания сепаратрис седловых периодических точек.

Добавлено: 14 октября 2019
Статья
Bibilo Y., Gontsov R. R. Proceedings of the Steklov Institute of Mathematics. 2012. Vol. 277. No. 1. P. 16-26.
We study movable singularities of the Malgrange isomonodromic deformation of a linear differential 2 x 2 system with two irregular singularities of Poincar, rank 1 and with an arbitrary number of Fuchsian singular points.
Добавлено: 5 февраля 2013
Статья
Magazinov A.N. Proceedings of the Steklov Institute of Mathematics. 2011. Vol. 275. P. 78-89.

Доказывается, что семейство билипшицевых классов множеств Делоне в евклидовом пространстве размерности не менее 22 имеет мощность континуума. 

Добавлено: 4 октября 2018
Статья
V.L. Chernyshev. Proceedings of the Steklov Institute of Mathematics. 2010. Vol. 270. No. 1. P. 246-262.

We consider a time-dependent Schrödinger equation in which the spatial variable runs over a metric graph. The boundary conditions at the vertices of the graph imply the continuity of the function and the zero sum of the one-sided derivatives taken with some weights. In the semiclassical approximation, we describe a propagation of Gaussian packets on the graph that are localized at a point at the initial instant of time. The main focus is placed on the statistics of the behavior of asymptotic solutions as time increases. We show that the calculation of the number of quantum packets on a graph is related to the well-known number-theoretic problem of finding the number of integer points in an expanding simplex. We prove that the number of Gaussian packets on a finite compact graph grows polynomially. Several examples are considered. In a particular case, Gaussian packets are shown to be distributed on a graph uniformly with respect to the edge travel times.

Добавлено: 13 ноября 2013
Статья
Ayzenberg A., Masuda M., Park S. et al. Proceedings of the Steklov Institute of Mathematics. 2015. Vol. 288. No. 1. P. 10-28.
Добавлено: 24 сентября 2015
Статья
Ilyashenko Y. Proceedings of the Steklov Institute of Mathematics. 2007. No. 259. P. 64-76.
Добавлено: 15 февраля 2012
Статья
Vladimir L. Popov. Proceedings of the Steklov Institute of Mathematics. 2009. Vol. 264. No. 1. P. 146-158.

Let G be a connected linear algebraic group, let V be a finite dimensional algebraic G-module, and let O1 and O2 be two G-orbits in V. We describe a constructive way to find out whether or not O1 lies in the closure of O2 .

Добавлено: 17 марта 2013
Статья
V. V. Lebedev. Proceedings of the Steklov Institute of Mathematics. 2018. Vol. 303. P. 171-177.
Добавлено: 21 февраля 2019
Статья
Dolbilin N. P., Magazinov A.N. Proceedings of the Steklov Institute of Mathematics. 2016. Vol. 294. No. 1. P. 215-221.
Добавлено: 3 октября 2018
Статья
Сергеев А. Г. Труды Математического института им. В.А. Стеклова РАН. 2010. Т. 270. С. 230-239.
Добавлено: 19 февраля 2013
Статья
В. Л. Попов Труды Математического института им. В.А. Стеклова РАН. 2016. Т. 292. С. 209-223.

Для любого алгебраически замкнутого поля k характеристики, отличной от 2, мы доказываем следующее: (1) конечномерные (не обязательно ассоциативные) k-алгебры общего типа фиксированной размерности, рассматриваемые с точностью до изоморфизма, параметризуются значениями некоторой последовательности алгебраически независимых над k рациональных функций от структурных констант; (2) существует “алгебраическая нормальная форма”, к которой набор структурных констант каждой такой алгебры однозначно приводится за счет выбора в ней нового базиса, а именно: существуют такие две конечные системы {fi}iI и {bj}jJ непостоянных многочленов на пространстве структурных констант, что порожденный множеством {fi}iI идеал прост и еcли набор c структурных констант некоторой алгебры обладает свойством bj(c)≠0 для всех jJ, то существует единственный новый базис этой алгебры, в котором набор c′ ее структурныx констант обладает свойством fi(c′)=0 для всех iI.

 

Добавлено: 18 марта 2016
Статья
Шафаревич И., Рудаков А. Н. Труды Математического института им. В.А. Стеклова РАН. 1984. Т. 166. С. 222-234.
Добавлено: 22 июня 2010
Статья
Гаврилюк А. А. Труды Математического института им. В.А. Стеклова РАН. 2015. Т. 288. С. 49-66.

Дано обоснование метода канонических нормировок для подъема разбиений евклидова пространства. Предложен новый комбинаторно-геометрический подход к построению женератрисы разбиения. Основа этого построения – простая и геометрически прозрачная операция подъема грани до ранее поднятого соседа. Классическая проблема теории многогранников – гипотеза Вороного для параллелоэдров. В данный момент гипотеза доказана лишь для отдельных семейств параллелоэдров. Известно, что для данного параллелоэдра гипотеза выполнена тогда и только тогда, когда для соответствующего разбиения существует каноническая нормировка. Для этой фундаментальной теоремы предложено новое, существенно сокращенное по сравнению с имеющимися геометрическое доказательство.

Добавлено: 5 ноября 2015
Статья
Лимонченко И. Ю., Лю Ж., Панов Т. Е. Труды Математического института им. В.А. Стеклова РАН. 2018. Т. 302. С. 287-295.

В.В. Батыревым было построено семейство гиперповерхностей Калаби–Яу, двойственных первому классу Чженя в торических многообразиях Фано. С помощью этой конструкции в работе вводится семейство многообразий Калаби–Яу, классы SU-бордизма которых порождают кольцо специальных унитарных бордизмов. Также явно описаны многообразия Калаби–Яу, представляющие мультипликативные образующие кольца SU-бордизмов в малых размерностях.

Добавлено: 25 сентября 2019